MAUDE Adverse Event Report: KANEKA CORPORATION LIXELLE BETA2-MICROGLOBULIN APHERESIS COLUMN; BETA 2-MICROGLOBULIN APHERESIS COLUMN

KANEKA CORPORATION LIXELLE BETA2-MICROGLOBULIN APHERESIS COLUMN; BETA 2-MICROGLOBULIN APHERESIS COLUMN
Model Number S-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Low Blood Pressure/ Hypotension (1914); Loss of consciousness (2418)
Date of Event 04/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The possible causes of the loss of consciousness in this case are as follows.It was speculated that the combination of the product increased the extracorporeal circulation volume and water removal, resulting in a hypobolemic tendency in the latter half of the treatment, which was also affected by the efficacy of the antihypertensive agent taken on the morning of the treatment, leading to a decrease in blood pressure and loss of consciousness.
 
Event or Problem Description
The patient history is hypertension, hyperlipidemia.Ormesartan 5 mg and amlodipine 5 mg were taken orally on the morning of treatment.During dialysis, it remained around bp120, and sometimes it was 90-150.When the staff returned to the bedside to return blood, the patient lost consciousness (syncope), and the patient did not respond to the call with the eyes open.The patient's lower limbs were lifted and blood was returned.After 1-2 minutes, the eyes were fluttered and the call was responded.At the end of blood return, 80 bp, no abnormal oxygen value.

Brand Name
LIXELLE BETA2-MICROGLOBULIN APHERESIS COLUMN
Common Device Name
BETA 2-MICROGLOBULIN APHERESIS COLUMN
Manufacturer (Section D)
KANEKA CORPORATION
2-3-18
nakanoshima, kita-ku
osaka, osaka 530-8 288
JA  530-8288
MDR Report Key9999541
Report Number3002808904-2020-00007
Device Sequence Number2078425
Product Code PDI
UDI-Device Identifier14993478020218
UDI-Public14993478020218
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
H130001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberS-15
Device Catalogue NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2020
Initial Report FDA Received Date04/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Weight35